# SDR REXA2020120700809

- Difficulty date: November 26, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 15,168 hours, 10,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL CORRODED IN MULTIPLE PLACES FROM FS 280 TO FS 319.70.  REMOVED AND REPLACED RT FLOOR SILL AT FS 280 TO FS 319.70, IAW CRJ 900 SRM 51-42-06-001-001-A01, P/N SH670-32172-11.
